# SDR AALA980253

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AA
- Make and model: Boeing 727223
- Aircraft serial: 22464
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, FOUND EMERGENCY FLOOR LIGHTING AT PASSENGER SEAT ROWS 9 TO 15 INOPERATIVE.  REPLACED BROKEN WIRE AT EMERGENCY FLOOR LIGHT PASSENGER SEAT ROWS 9 TO 15.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
